# SDR SWAA2022040682883

- Difficulty date: March 11, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737*
- Aircraft serial: 32505
- Aircraft time: 53,344 hours, 31,717 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BULKHEAD PANEL 141JW AT AFT CARGO COMPARTMENT 2022-129552 / [01] REPLACED BULKHEAD PANEL 141JW AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 DWG #453A2510 REV.- MATERIAL CONOLITE 0.060? P/N A60SG4W P.O. 2021 214612;[02] CORRECTED STEP 1  FABRICATED BULKHEAD PANEL 141JW AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 DWG #453A2510 REV.- MATERIAL CONOLITE 0.060? P/N A60SG4W P.O. 2021 214612;[03] FABRICATED BULKHEAD PANEL 141JW AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 DWG #453A2510 REV.- MATERIAL CONOLITE 0.060? P/N A60SG4W P.O. 2021 214612 TASK COMPLETED
